Advertisement

Number Theory pp 206-217 | Cite as

Basic analogues of transformations of nearly-poised basic hypergeometric series

  • A. Verma
  • V. K. Jain
Conference paper
  • 329 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 1122)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agarwal, R.P. On integral analogues of certain transformations of well-poised basic hypergeometric series. Quart. Jour. Math. (Oxford) (2)4(1953), 161–167.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Agarwal, R.P. Some transformations of well-poised basic hypergeometric series of the type 8φ7. Proc.Amer.Math. Soc. 4(1953), 678–685.MathSciNetzbMATHGoogle Scholar
  3. 3.
    Bailey, W.N. Generalized hypergeometric series, Cambridge Tract (1935).Google Scholar
  4. 4.
    Bailey, W.N. Well-poised hypergeometric series. Quart.Jour. Math. (Oxford) 18(1947), 157–166.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bailey, W.N. Transformations of nearly-poised basic hypergeometric series. Jour.London Math.Soc. 22(1947), 237–240.CrossRefzbMATHGoogle Scholar
  6. 6.
    Jain, V.K. Certain transformations of basic hypergeometric series and their applications. Pacific Jour.Math. 100(2) (1982)1–18.MathSciNetzbMATHGoogle Scholar
  7. 7.
    Lakin, A. A hypergeometric identity related to Dougall's theorem Jour.London Math.Soc. 27(1952), 229–234.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Nassrallah, B. and Rahman, M. On the q-analogue of some transformations of nearly-poised hypergeometric series. Trans.Amer. Math.Soc. 268(1981),211–229.MathSciNetzbMATHGoogle Scholar
  9. 9.
    Rahman, M. The linearization of the product of continuous q-Jacobi polynomials. Canadian J.Math. 33(1981), pp.961–987.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Sears, D.B. Transformations of basic hypergeometric series of special type. Proc.London Math.Soc. (2) 52(1951), 467–483.MathSciNetzbMATHGoogle Scholar
  11. 11.
    Slater, L.J. Generalized hypergeometric functions. Cambridge University Press London/New York (1966).zbMATHGoogle Scholar
  12. 12.
    Verma, A. and Jain, V.K. Transformations between basic hypergeometric series on different bases and identities of Rogers-Ramanujan type. Jour.Math.Anal.Appl. 76(1980), 230–269.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Verma, A. and Jain, V.K. Transformations of non-terminating basic hypergeometric series, their contour integrals and applications to Roger's-Ramanujan identities, Jour.Math.Anal.Appl. 87 (1982),9–44.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Verma, A. and Joshi, C.M. Some remarks on summation of basic hypergeometric series. Houston Jour.Math. 5(1979), 277–294.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • A. Verma
    • 1
    • 2
  • V. K. Jain
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of RoorkeeRoorkee, U.P.India
  2. 2.Department of MathematicsBareilly CollegeBareilly, U.P.India

Personalised recommendations